# SDR IPXA13M77183

- Difficulty date: February 2, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 67,299 hours, 12,548 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NLG LT TRUNNION FITTING FOUND CRACKED.  BEYOND OLD STOP DRILL     REPAIRED NLG LT TRUNION FITTING IAW STASA EA 011-5310-01-A4462 REV IR AND EO MD11-5310-49896-A. (MAJOR)
